# SDR ASOA2016011414370

- Difficulty date: January 14, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27, FLOORBEAM CAP CORRODED AT SEVERAL SCREW HOLES FROM FS 559.00+80-559.00+114.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-00 CUT OUT DAMAGED SECTION OF FLOOR BEAM IAW CRJ 200 SRM 53-00-43 REPAIR NO.2 FLOOR BEAM SPLICE REPAIR. FABRCATED REPAIR ITEM IAW SRM 53-00-43 FLOORBEAM REPAIR.  INSTALLED ALL REPAIR ITEMS IAW SRM 53-00-43, FLOORBEAM REPAIR.
